# SDR DALA1226033209

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5367009820600
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AT FR36 Y765 -Y1292 FLOOR SUPPORT UPPER FLANGE HAS SCRIBE MARK.  REMOVED AND REPLACED FLOOR SUPPORT AT FR36 Y765 -Y1292 IAW A320 SRM 51-42-11.  RETAIN FOR RECORDS.
